# SDR QXEA200700240

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 17,800 hours, 25,974 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Control Panel
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX FLIGHT NR 2276 - EXTERNAL POWER CART DROPPED OFF-LINE.  ELECTRICAL SMOKE SMELL IN COCKPIT.  REMOVED AND REPLACED ALERT AURAL PANEL.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
